my sister when she was 20 years old had a first psychotic episode … has since taken risperdal, Depakin, tavor and now she has a new psychotic episode because his psychiatrist tried to remove all risperdal and has had the same symptoms of the first psychotic episode: she says that mom and dad are not theirs (but other people), that I died and who are not his brother, feels watched and spied on and says that in the house there are cameras, also does not want to eat anything and you have to force her to eat, says nonsense, disconnected phrases and when the questions often do not respond, do not sleep well and sleeps very little, says she can not light a cigarette because otherwise the focus and on television talking about her … this is schizophrenia or bipolar disorder?
As far as I know, if she has voices and she does not have mania, it’s schizophrenia.
It sounds like sz to me. Sometimes pdoc’s try removing patients from AP’s. In this case it didn’t work.
i used to be like this for 3 years but no one take me to doctor, that’s biggest regret i think, then i heard voices and no looking back…
Unfortunately when you start meds it changes your brain chemistry so if you withdraw from them you become psychotic.
You need to take her back to the doctor or to a new doctor. Those are all classic symptoms if schizophrenia and psychosis causes brain damage. She may get worse if she doesn’t start medication again as soon as possible.
I agree with the first assertion, but not the second. Brains are amazingly neuroplastic. Given time, they tend to return to “baseline.”
How long was she taking Risperdal risperidone?
THis is classic schizophrenia. - exactly what I have seen in people I have known. Your sister needs treatment as quickly as possible.